MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 22 SIZE S -2,5

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 22 SIZE S -2,5
Catalog Number 01.25.124
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 december 2018 lot 122441b released on 08 march 2018.Expiration date: 2023-02-27.Totally, (b)(4) pieces produced.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: batch review performed on 14 december 2018 lot 174128: (b)(4) items manufactured and released on 21 december 2017.Expiration date: 2022-11-22.No anomalies found related to the problem.To date, 3 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in,1 months and 9 days after primary surgery, due to a dislocation of the head from the acetabulum, one month after primary surgery.The surgeon revised the bipolar head and implanted a 32mm cocr head, cup and liner.

Brand Name
COCR BALL HEAD 12/14 Ø 22 SIZE S -2,5
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8164778
Report Number3005180920-2018-01003
Device Sequence Number16830738
Product Code JDI
UDI-Device Identifier07630030805486
UDI-Public07630030805486
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2023
Device Catalogue Number01.25.124
Device Lot Number122441B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;